MathSciNet Relay Station
MathSciNet bibliographic data
MR1880350 (2003a:35023) 35B40 (31B05 35J10)
Kheyfits, Alexander I. Liouville theorems for generalized harmonic functions. Potential Anal. 16 (2002), no. 1, 93–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement